# SDR IPXA12672767

- Difficulty date: March 22, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19297
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE BS 955 TEE FITTING FWD LOWER HOLE MATTING SURFACE AREA FOUND FRETTING.  TEE FITTING REPLACED AND INSTALLED IAW EO NO.B767-5350-17922-J APPX 'C' FIG 6,  REPAIR IS CLASSIFIED AS MAJOR.
